# SDR SWAA2025091614187

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CLOSE HANDLE IS LOOSE AT SIDEWALL.   TIGHTENED L1 DOOR CLOSE HANDLE AT SIDEWALL IAW AMM 52-11-31-400-802 STEP 3.G.(2).
